# SDR SCNA201809076105

- Difficulty date: September 6, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 52,404 hours, 29,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KNOWN CRACK AT R1 DOOR WL 220 UPPER FWD. CORNER STUB FRAME A&1, GALLEY DOOR PANEL. CRACK FOUND ON BEARSTRAP WHILE PERFORMING HIDDEN DAMAGE INSPECTION ON FWD UPPER R1 DOOR FRAME. REMOVED DAMAGE TO BEAR STRAP. ACCOMPLISHED NDT TO VERIFY NO FURTHER DAMAGE. REPAIRED AREA.
